Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Local uniform convexity of Day's norm on $ c\sb{0}(\Gamma )$


Author: John Rainwater
Journal: Proc. Amer. Math. Soc. 22 (1969), 335-339
MSC: Primary 46.10
DOI: https://doi.org/10.1090/S0002-9939-1969-0243325-8
MathSciNet review: 0243325
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. Amir and J. Lindenstrauss, The structure of weakly compact sets in Banach spaces, Ann. of Math. 88 (1968), 35-46. MR 0228983 (37:4562)
  • [2] Edgar Asplund, Fréchet differentiability of convex functions, Acta Math. 121 (1968), 31-47. MR 0231199 (37:6754)
  • [3] M. M. Day, Strict convexity and smoothness of normed spaces, Trans. Amer. Math. Soc. 78 (1955), 516-528. MR 0067351 (16:716a)
  • [4] Joram Lindenstrauss, On nonseparable reflexive Banach spaces, Bull. Amer. Math. Soc. 72 (1966), 967-970. MR 0205040 (34:4875)
  • [5] -, Weakly compact sets--their topological properties and Banach spaces they generate, Proc. Sympos. Infinite Dimensional Topology (1967), Ann. of Math. Studies, Princeton Univ. Press, Princeton, N. J. (to appear).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.10

Retrieve articles in all journals with MSC: 46.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0243325-8
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society